# SDR AALA20150205002

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 47,405 hours, 19,095 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LG RETRACTED & RAISED NORMALLY.  WHEN THE GEAR HANDLE WAS PLACED IN OFF POSITION THE NOSE GEAR DOORS OPENED.  SPEED WAS BELOW 235K.  GEAR HANDLE WAS RAISED BACK UP & DOORS CLOSED.  ACFT WAS FERRIED WITH GEAR DOWN.  PERFORMED JACKING OF NOSE GEAR IAW AMM 7-11-21.  OPERATIONAL TEST OF NOSE GEAR IAW AMM 32-33-00-710-801.  APPROX  10 CYCLES & PROXIMITY BITE CHECK, ALL WITH NO FAULTS FOUND.  SYS CHECKED NORMAL.
